# SDR USAA2013120400013

- Difficulty date: December 3, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 8,407 hours, 2,878 cycles
- System (JASC): 5270 · Door Warning System
- Part: Detector
- Part number: DHE1141
- Condition: Faulty
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS DOOR 2R STILL INDICATED ARMED ON ECAM DOOR PAGE WITH THE ARMED LEVER IN THE DISARMED POSITION.  TROUBLESHOT IAW TSM 52-22-00-810-812.  REPLACED PROXIMITY DETECTOR 5WN2 IAW AMM 52-73-11-401, OPERATIONS CHECKED GOOD.
